# SDR DLM88010804

- Difficulty date: May 19, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 34,177 hours, 27,897 cycles
- Engine: Pwa JT8D219
- Engine time: 30,347 hours, 24,589 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725423
- Condition: Failed
- Location: Nr 2
- Part time: 30,347 hours, 24,589 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

AFTER CLIMBOUT PASSING THRU 1000 FEET LOST THE RIGHT ENGINE.  ENGINE SEIZED, NO RELIGHT WAS ATTEMPTED.  REPLACED ENGINE.
